# SDR CA070705003

- Difficulty date: May 28, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 3022383
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON A MAINTENANCE FLIGHT, THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAKING STARTER GENERATOR GARLOCK LIP SEAL. (TC NR 20070705003)
